RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 4, Pages 805–818 (Mi smj2365)  

This article is cited in 4 scientific papers (total in 4 papers)

Almost recognizability by spectrum of finite simple linear groups of prime dimension

M. A. Grechkoseevaa, D. V. Lytkinb

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University, Novosibirsk

Abstract: The spectrum of a group is the set of its element orders. Let $L=PSL_n(q)$, where $n$ is a prime greater than $3$. We show that every finite group whose spectrum is the same as the spectrum of $L$ is isomorphic to an extension of $L$ by a subgroup of the outer automorphism group of $L$.

Keywords: simple linear group, prime graph, quasirecognizability by spectrum.

Full text: PDF file (353 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:4, 645–655

Bibliographic databases:

UDC: 512.542
Received: 02.09.2011

Citation: M. A. Grechkoseeva, D. V. Lytkin, “Almost recognizability by spectrum of finite simple linear groups of prime dimension”, Sibirsk. Mat. Zh., 53:4 (2012), 805–818; Siberian Math. J., 53:4 (2012), 645–655

Citation in format AMSBIB
\Bibitem{GreLyt12}
\by M.~A.~Grechkoseeva, D.~V.~Lytkin
\paper Almost recognizability by spectrum of finite simple linear groups of prime dimension
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 4
\pages 805--818
\mathnet{http://mi.mathnet.ru/smj2365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013528}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 4
\pages 645--655
\crossref{https://doi.org/10.1134/S0037446612040076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307983400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865463433}


Linking options:
  • http://mi.mathnet.ru/eng/smj2365
  • http://mi.mathnet.ru/eng/smj/v53/i4/p805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Zvezdina, “On nonabelian simple groups having the same prime graph as an alternating group”, Siberian Math. J., 54:1 (2013), 47–55  mathnet  crossref  mathscinet  isi
    2. Grechkoseeva M.A. Vasil'ev A.V., “on the Structure of Finite Groups Isospectral To Finite Simple Groups”, J. Group Theory, 18:5 (2015), 741–759  crossref  mathscinet  zmath  isi  elib  scopus
    3. Vasil'ev A.V., “on Finite Groups Isospectral To Simple Classical Groups”, J. Algebra, 423 (2015), 318–374  crossref  mathscinet  zmath  isi  scopus
    4. A. M. Staroletov, “On recognition of alternating groups by prime graph”, Sib. elektron. matem. izv., 14 (2017), 994–1010  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:237
    Full text:74
    References:35
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019